# SDR CALA2020050200910

- Difficulty date: April 29, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 35,940 hours, 12,427 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER HORIZONTAL SKN REPAIR REQUIRED FOR ACCESS TO STA. 92.7 RIB REPAIRS AT STIFFENERS #1 AND #2. CUT OUT SKIN FOR ACCESS TO RIB REPAIR. FABRICATED AND IUNSTALLED REPAIR DOUBLER PER SRM 55-10-01,REPAIR 11. INITIATED DIP TO PERF ORM A DETAIL VISUAL AND EXTERNAL LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT INTERVALS OF 9,000 FLIGH T CYCLES THEREAFTER. REF. SRM 55-10-01,REPAIR 11,TABLE 204,P.223 AND 224. SEE FLEET CYCLE LOG PAGE 9735010 FOR ALL WORK PERORMED. INITIATED DIP TO PERF ORM A DETAIL VISUAL AND EXTERNAL LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT INTERVALS OF 9,000 FLIGH T CYCLES THEREAFTER. REF. SRM 55-10-01,REPAIR 11,TABLE 204,P.223 AND 224. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR COMPLETED ON FLEETCYCLE N/R AND DIP ISSUED QC RECORDS UPDATE QC REVIEW INIT: 56,000 TAFC WILL ITO TO RIR (-0625) RIR: 9000 FC ...RJS/U250018
